# SDR QXEA200400273

- Difficulty date: April 20, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 15,932 hours, 22,232 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462531
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA-ON FLIGHT NUMBER 2021, FLIGHT ATTENDANT REPORTED LAVATORY SMOKE DETECTOR, GREEN LIGHT, NOT ILLUMINATED IN FLIGHT. REMOVED AND REPLACED LAVATORY SMOKE DETECTOR. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
